# SDR 2007UALA00772

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 45,453 hours, 8,843 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Seat 3f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEL LIGHT AT SEAT 3F IS INOPERATIVE.  REPLACED LIGHT ASSY. OPS CHECKS GOOD.
